# SDR HALA0600819

- Difficulty date: October 21, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 78,046 hours, 15,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING INOP AT 16H.  NEEDS NEW LIGHT SOCKET AT 16H FOR ESCAPE PATH LIGHTING.  INSTALLED NEW LAMP ASSY.  OPS CK GOOD.
